# SDR UALA2012042402473

- Difficulty date: April 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,515 hours, 22,179 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21684
- Part serial: 3475
- Condition: Dragging
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT BRAKES EXCEEDED 300 DEGREES DURING NORMAL TAXI OAT 26 POSSIBLE DRAGGING BRAKE.  REMOVED AND REPLACED BRAKES ASSY NR 1.   BRAKE ASSY LEAK & OPS CHECKED NORMAL.
